# SDR HALA20250604162

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 20,890 hours, 4,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE PERFORMING TASK CARD E36-24-01-32 HPV VALVE. TUBE ASSY- ECS MUSCLE PRV FITTING WAS DAMAGED ON P/N 636100005-519 DUCT ASSY STARTER ECS. FOUND ON REMOVAL ENG 2. REMOVED AND REPLACED ECS DUCT ASSY PER AMM 36-11-49. INSTALLED NEW PRV FITTING LINE PER AMM 36-11-51. SECURITY CHECK GOOD. LEAK CHECK PERFORMED. RAN ENGINE #2. NO LEAKS NOTED. PRV CYCLED DURING ENG RUN. NO FAULTS NOTED. A/C OK FOR SERVICE.
